CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
lawolfe Views: 60,635
Published: 16 years ago
 
This is a reply to # 69,866

Re: Mirena IUD Side Effects


Hi,

I suspect I am having trouble with the Mirena too. I had the Mirena inserted in March 2003. Everything seemed fine until just recently, however. I've had abdominal cramps, fatigue, weight gain, bloating, headaches, and nausea. I went to a general practitioner to rule out other causes. My bloodwork came back normal, so I am back to suspecting Mirena. I work out 5-6 days a week and am very careful about what I eat. I am typically a very healthy person and am perplexed by my symptoms. I am not depressed and continue to maintain my workout schedule despite feeling "yucky!"

All of the medical information I have read on Mirena touts it as a wonderful form of contraception for moms. I have not found any medical opinions online which counter this. Side-effects are described as minimal because of the "localized" action of the hormone in the Mirena. However, clearly for some of us, side effects are bothersome enough to cause us to get online to get some answers. Maybe I'm in the statistically insignificant group of users who is having a problem with Mirena. My symptoms are not insignificant to me, though, so I am seriously considering having it removed.

Any others have Mirena removed and see improvement in their symptoms?

Lisa

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.578 sec, (1)